MathSciNet Relay Station
MathSciNet bibliographic data
MR628714 (82k:20103) 20M15 (03B35 20-04 68G20)
Winker, S. K.; Wos, L.; Lusk, E. L. Semigroups, antiautomorphisms, and involutions: a computer solution to an open problem. I. Math. Comp. 37 (1981), no. 156, 533–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement